# SDR AALA201802169010

- Difficulty date: February 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 70,180 hours, 26,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS ON SEAT 3C CONSOLE,  CAME OFF.  REPLACED THE EMERGENCY LIGHT ASSEMBLY. CHECKED GOOD.
